Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Band-limited functions: $L^p $-convergence


Authors: Juan Antonio Barceló and Antonio Juan Córdoba
Journal: Bull. Amer. Math. Soc. 18 (1988), 163-166
MSC (1985): Primary 42B10; Secondary 44A15
MathSciNet review: 929093
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42B10, 44A15

Retrieve articles in all journals with MSC (1985): 42B10, 44A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15635-2
PII: S 0273-0979(1988)15635-2